# SDR 2009FA0000340

- Difficulty date: April 21, 2009
- Submitted: April 30, 2009
- Operation: General aviation
- Aircraft: N87DS
- Make and model: Cirrus SR22
- Aircraft serial: 1496
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655932A3
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND NR 4 CYLINDER CRACKED BETWEEN TOP SPARK PLUG HOLE AND FUEL INJECTOR PORT.  (K)
